Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 857953, 10 pages
http://dx.doi.org/10.1155/2011/857953
Research Article

On CR-Lightlike Product of an Indefinite Kaehler Manifold

1University College of Engineering, Punjabi University, Patiala, India
2Department of Mathematics, Punjabi University, Patiala, India

Received 20 December 2010; Accepted 3 March 2011

Academic Editor: B. N. Mandal

Copyright © 2011 Rakesh Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Sangeet Kumar, Rakesh Kumar, and R. K. Nagaich, “Characterization of Holomorphic Bisectional Curvature of GCR-Lightlike Submanifolds,” Advances in Mathematical Physics, vol. 2012, pp. 1–18, 2012. View at Publisher · View at Google Scholar
  • Varun Jain, Rakesh Kumar, and R. K. Nagaich, “On GCR-Lightlike Product of Indefinite Cosymplectic Manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, pp. 1–12, 2012. View at Publisher · View at Google Scholar
  • Rachna Rani, Rakesh Kumar, and R. K. Nagaich, “Characterization of CR-Lightlike-Warped Product of Indefinite Kaehler Manifolds,” ISRN Mathematical Physics, vol. 2012, pp. 1–14, 2012. View at Publisher · View at Google Scholar
  • Sangeet Kumar, Rakesh Kumar, and Rakesh Kumar Nagaich, “Gcr-Lightlike Submanifolds Of A Semi-Riemannian Product Manifold,” Bulletin of The Korean Mathematical Society, vol. 51, no. 3, pp. 883–899, 2014. View at Publisher · View at Google Scholar